skip to main content


Title: Light Stable Isotopic Compositions of Enriched Mantle Sources: Resolving the Dehydration Paradox: EMORB VOLATILES AND STABLE ISOTOPES
Award ID(s):
1634421
NSF-PAR ID:
10046504
Author(s) / Creator(s):
 ;  ;  ;  ;  ;  ;  ;  ;  ;  ;  ;  
Publisher / Repository:
DOI PREFIX: 10.1029
Date Published:
Journal Name:
Geochemistry, Geophysics, Geosystems
Volume:
18
Issue:
11
ISSN:
1525-2027
Page Range / eLocation ID:
3801 to 3839
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
  1. null (Ed.)
  2. Abstract

    We prove an analytic version of the stable graph regularity lemma by Malliaris and Shelah (Trans. Amer. Math. Soc.366(2014), no. 3, 1551–1585), which applies to stable functions . Our methods involve continuous model theory and, in particular, results on the structure of local Keisler measures for stable continuous formulas. Along the way, we develop some basic tools around ultraproducts of metric structures and linear functionals on continuous formulas, and we also describe several concrete families of examples of stable functions.

     
    more » « less